# SDR SIMA20180111006

- Difficulty date: January 11, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING TO FUSELAGE PANEL, LOWER ANGLE, FIRST FROM AFT END IS CRACKED AT FORWARD END.  R & R THE  ANGLE IAW SRM-51-20-02 AND ETN-EM-53-142.
